# SDR SWAA2025112027218

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 ATTACH BRACKET CRACKED ON BOTH INBD AND OTBD RADIUS'S AT BS 727B, UNDER FLOORBOARD 242DF.   VERIFIED CRACKS IAW NDT MANUAL, PART 6, 51-00-00, PROC.23.  REMOVED FASTENERS AND DISPLACED CRACKED GUSSET IAW SRM 51-40-02.  REMOVED GUSSET, LOCATED, AND DRILLED NEW GUSSET IAW SRM 51-40-02.  C/W INSPECTION OF CA NR 3. REMOVED AND REPLACED CRACKED GUSSET IAW SRM 51-40-02.
